Existence of positive solutions for third-order boundary value problems with integral boundary conditions on time scales

Articles > Article · 2013

Authors: İlkay KARACA, Fatma Tokmak

Journal of Inequalities and Applications, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 2013

DOI: 10.1186/1029-242x-2013-498

Summary

In this paper, four functionals fixed point theorem is used to verify the existence of at least one positive solution for third-order boundary value problems with integral boundary conditions for an increasing homeomorphism and homomorphism on time scales. We also provide an example to demonstrate our results. MSC: 34B18, 34N05.

View details